# SDR REXA2021052800383

- Difficulty date: May 14, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 15,555 hours, 11,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333325
- Condition: Bent
- Location: Diverter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LIGHTNING DIVERTER MUST FWD BRACKET IS BENT.	"REMOVED AND REINSTALLED RH FWD MID LIGHTNING DIVERTER PNL IAW CRJ 900 AMM 53-00-47-000/400-802(A14) REMOVED AND REPLACED R/H FWD MID LIGHTENING DIVERTER PNL IAW CRJ 900 AMM 53-00-47-000/400-807(A01) AND REMOVED AND REPLACED DAMAGED SUPPORT ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
